MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOFIBERVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOFIBERVIDEOSCOPE
Model Number BF-MP190F
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for inspection.Based on the results of the investigation and the information provided it is likely due to contamination /decontamination problems.The most probable cause is component failure.The root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The bronchofibervideoscope was returned to the service center with a report of the resi test end broke off in scope; it was stuck inside scope lumen channel.Unable to dislodge.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, found foreign material was found inside the forceps passage and the brush passage of the channel.There was no patient involvement.

Brand Name
EVIS EXERA III BRONCHOFIBERVIDEOSCOPE
Common Device Name
BRONCHOFIBERVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24761170
Report Number9610595-2026-26582
Device Sequence Number10299719
Product Code EOQ
UDI-Device Identifier04953170395581
UDI-Public04953170395581
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-MP190F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown